# SDR CALA2021082501432

- Difficulty date: August 25, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 88,009 hours, 18,716 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Rib
- Condition: Bent
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AMES NR 0407 SUPPORT TASK B757-06-3-0356. CAP RIB BENT AT FW D LOWER CORNER AREA OF CARGO DOOR REMOVED AND REPLACE RIB ON AFT CARGO DOOR AN REAPPLIED LEVELING COMPOUND I.A.W B757-200 SRM 51-40-02 PARA 4, PARA 7, CMM 52-35-1 4 SEE PARTIAL WORK ACCOMPLISHED ADD EMP:V932826
